# SDR IPXA2023110429401

- Difficulty date: October 11, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 62,054 hours, 16,125 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: ARB28932
- Part serial: UNK
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* RH LE COVE HAS A CRACKED BEADED DOUBLER AT FASTENER AT APPROX XOS 613.   49-032 C/W STEP 15
